# SDR T8VA2019040200001

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N713WT
- Make and model: Piper PA-31-350
- Aircraft serial: 317752138
- Aircraft time: 9,906 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Rod
- Part number: 4194903
- Condition: Stuck
- Location: Lt Mlg Uplock
- Part time: 9,906 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR NOT LOCKED LIGHT ILLUMINATED. FOUND LEFT UPLOCK ROD ASSEMBLY WOULD NOT EXTEND AND ALLOW HOOK TO FULLY CAPTURE ROLLER ON LOWER STRUT ASSEMBLY. CLEANED INSPECTED AND UPLOCK ROD  ASSEMBLY, CYCLED GEAR SEVERAL CYLES ON JACKS AND FOUND OPERATION SATISFACTORY.
